# SDR 7AJA2016033000

- Difficulty date: December 28, 2015
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N854MB
- Make and model: Snias AS350B3
- Aircraft serial: 7474
- Aircraft time: 930 hours, 1,996 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651243
- Part serial: 1319799
- Condition: Seized
- Location: Hydraulic Pump
- Part time: 474 hours
- Component: Hyd Pump Drive, Snias
- Component part number: 350A35013200
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

MAIN HYD SYS PUMP DRIVE ASSEMBLY, BEARING SEIZED & CAUSED THE DRIVE BELT TO OVERHEAT, THEN FAIL.
